# SDR SWAA2022040487628

- Difficulty date: March 24, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 58,484 hours, 34,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AFT CABIN EMERGENCY LIGHTS POWERED BY EMERGENCY LIGHT BATTERY PACK M1672 STA 952 WL290 RBL14 INOP / [01] REPLACED BATTERY M1672 AT STA 952 WL290 RBL 14 IAW AMM 33-51-06-960-805. TESTS GOOD.
